# SDR ABXA9600365

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3773077510
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION, DISCOVERED FLOOR BEAM AT VERTICAL SUPPORT FRAME AT FUSELAGE STATION 140, LONGERON 27R WAS CORRODED AT SEVERAL LOCATIONS.  REPAIRED FLOOR BEAM SUPPORT AT FUSELAGE STATION 140 IAW ABX REA D853-12609MR.
